# SDR USAA2013071200008

- Difficulty date: July 6, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- Aircraft time: 59,988 hours, 41,222 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645524C
- Part serial: BN474
- Condition: Worn
- Location: Rt Aileron
- Part time: 15,563 hours, 9,814 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q5 CHECK - SEVERE WEAR ON RT AILERON TAB FITTING AT TAB L/E AT WL448.  REPLACED RT AILERON TAB ASSY IAW AMM 27-11-21-004-003.
